MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 ELITE PLUS LPW CUP 28/43; MISCELLANEOUS HIP CUP/LINER : HIP POLY ACETABULAR CUPS

DEPUY INTERNATIONAL LTD - 8010379 ELITE PLUS LPW CUP 28/43; MISCELLANEOUS HIP CUP/LINER : HIP POLY ACETABULAR CUPS
Model Number 9651-28-043
Medical Device Problem Codes Loss of or Failure to Bond (1068); Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/05/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der states that the patient had a total hip done 2005 in (b)(4), presents today with a cemented liner that spun out.We were requested to have 12/14 taper heads.Once patient's femoral head was removed the surgeon checked to see if the 12/14 articul eze would fit, it did not.It was loose on trunnion and would not engage at all.The surgeon tried other 12/14 heads and found zimmer 12/14 head fit very well, and was selected as the next implant.Doi: 2005; doe: (b)(6) 2017; unknown affected side.
 
Additional Manufacturer Narrative
Investigation summary no device was received.Root cause undetermined.Depuy synthes considers the investigation closed at this time.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary :no device was received.Root cause undetermined.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ELITE PLUS LPW CUP 28/43
Common Device Name
MISCELLANEOUS HIP CUP/LINER : HIP POLY ACETABULAR CUPS
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key7163324
Report Number1818910-2018-50121
Device Sequence Number1903082
Product Code JDI
UDI-Device Identifier10603295318538
UDI-Public10603295318538
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K871867
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9651-28-043
Device Catalogue Number965128043
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/05/2017
Supplement Date Received by Manufacturer11/06/2018
04/28/2020
Initial Report FDA Received Date01/04/2018
Supplement Report FDA Received Date11/06/2018
04/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient Weight60